RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 177, Number 1, Pages 14–16 (Mi dan33428)  

This article is cited in 1 scientific paper (total in 2 paper)

MATHEMATICS

Algorithmic problems for certain classes of quasigroups

A. A. Gvaramiya, M. M. Glukhov

Moscow State (V. I. Lenin) Pedagogical Institute

Full text: PDF file (513 kB)

Bibliographic databases:

Document Type: Article
UDC: 512.98
Presented: P. S. Novikov
Received: 03.01.1967

Citation: A. A. Gvaramiya, M. M. Glukhov, “Algorithmic problems for certain classes of quasigroups”, Dokl. Akad. Nauk SSSR, 177:1 (1967), 14–16

Citation in format AMSBIB
\Bibitem{GvaGlu67}
\by A.~A.~Gvaramiya, M.~M.~Glukhov
\paper Algorithmic problems for certain classes of quasigroups
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 177
\issue 1
\pages 14--16
\mathnet{http://mi.mathnet.ru/dan33428}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0222200}
\zmath{https://zbmath.org/?q=an:0174.04303}


Linking options:
  • http://mi.mathnet.ru/eng/dan33428
  • http://mi.mathnet.ru/eng/dan/v177/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Kh. Tabarov, “Algorithmic solvability of word problem for some varieties of linear quasigroups”, J. Math. Sci., 177:6 (2011), 930–936  mathnet  crossref  mathscinet  elib
    2. “Glukhov Mikhail Mikhailovich (20.11.1930 – 09.12.2018)”, Diskret. matem., 31:1 (2019), 3–6  mathnet  crossref  elib
  • Number of views:
    This page:32
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019